Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Why did I get less bleeding, no pain and swollen labia post intake of mifegest and cytolog ?

Iam 28 years old and i was suppose to get my period on 24th March but on 29th March when I did a pregnancy test it was positive so on the same day I took mifegest 200gm followed by cytolog after 48 hours and then again after 12 hours cytolog 200. My bleeding was not very heavy and there was no pain in the process and I also notice my labia is swollen abit and
Asked On : Wed, 4 Apr 2012
Answers:  3 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
Hello. Welcome to HCM.
If there has been bleeding whether light or heavy, it indicates, that the pregnancy is no longer continuous. However, a common side effect of mifegest is Incomplete Abortion. In such a case, it is better to go in for a evacuation of products by expert gyneacologist. You can wait for one day, if you bleed properly, it is ok. Else, you please go in for an ultrasound and a repeat urine pregnancy test, and if abortion is incomplete, visit a gynecologist.
Take care. Hope this helps.
Answered: Wed, 4 Apr 2012
I find this answer helpful
OBGYN Dr. Kulsoom Qureshi's  Response
Hi, I think you should do a pelvic ultrasound scan to know the current status of your pregnancy. As far as the labial problem is concerned I think this is an infection. You need to show it directly to a gynaecologist to get a treatment. In addition you should start using a reliable birth control after this pregnancy is over, as inducing abortions repeatedly may not be good for your health. take care.
Answered: Wed, 4 Apr 2012
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Thanks for your query.
Since you have taken these medicines for abortion there was bleeding so to know whether abortion is complete you need to consult your doctor who prescribed the medicine.Secondly the itchy and swollen labia can be due to infection so I suggest you to consult a Gynaecologist and she will do the needful.
Take care.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor